# SDR SWAA2021061772381

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS727A+18 LBL3 WL150 ; / CORRECTED LOCATION 727A TO 727B;INSTALLED NEW INTERCOSTAL IN ACB BS727+18 LBL3 WL150 IAW SRM 51-40-02 AND DWG #146A7510.;LOCATED; DRILLED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING; AND PRIMERED REPAIR PARTS IAW SRM 51-40-05 AND DWG 146A7510. OK TO INSTALL;RECEIVED NEW INTERCOSTAL FOR ACB BS727A+18 LBL3 WL150 PO#786556.;REMOVED INTERCOSAL IN ACB BS 727A+18 LBL3 WL 150 IAW SRM 51-40-02.;VERIFIED;VERIFIED CORRECTED LOCATION 727A TO 727B;VERIFIED RECEIVED NEW INTERCOSTAL FOR ACB BS727A+18 LBL3 WL150 PO#786556. AND VERIFIED LOCATED; DRILLED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING; AND PRIMERED REPAIR PARTS IAW SRM 51-40-05 AND DWG 146A7510. OK TO INSTALL;VERIFIED CORROSION IS OUT OF LIMITS AND REQUIRES REPLACEMENT DUE TO NO ALLOWABLE LIMITS IN SRM IAW SRM 51-10-02 OG-0.;EVALUATED CORROSION ON INTERCOSTAL AT BS727A+18 LBL3 WL150 WAS FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;UPDATED MEASUREMENT TABLE;VERIFIED INSTALL OF NEW INTERCOSTAL IN ACB BS727+18 LBL3 WL150 IAW SRM 51-40-02 AND DWG #146A7510.
